# SDR SWAA2022070720290

- Difficulty date: June 18, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SIDE WALL SUPPORT ANGLE IS CRACKED AT STA 847+19; LBL15 CARGO FLOOR LEVEL WL 164. BEHIND PANEL 141PW. / [01] REMOVED AND REPLACED ANGLE PER SRM 51-40-02.
